Multivariate p-Adic Fermionic q-Integral on ℤp and Related Multiple Zeta-Type Functions

Min-Soo Kim; Taekyun Kim; Jin-Woo Son
January 2008
Abstract & Applied Analysis;2008, p1
Academic Journal
In 2008, Jang et al. constructed generating functions of the multiple twisted Carlitz's type q-Bernoulli polynomials and obtained the distribution relation for them. They also raised the following problem: "are there analytic multiple twisted Carlitz' type q-zeta functions which interpolate multiple twisted Carlitz's type q-Euler (Bernoulli) polynomials?" The aim of this paper is to give a partial answer to this problem. Furthermore we derive some interesting identities related to twisted q-extension of Euler polynomials and multiple twisted Carlitz's type q-Euler polynomials.


Related Articles

  • On the q-Extension of Apostol-Euler Numbers and Polynomials. Young-Hee Kim; Wonjoo Kim; Lee-Chae Jang // Abstract & Applied Analysis;2008, p1 

    Recently, Choi et al. (2008) have studied the q-extensions of the Apostol-Bernoulli and the Apostol-Euler polynomials of order n and multiple Hurwitz zeta function. In this paper, we define Apostol's type q-Euler numbers En,q,ξ and q-Euler polynomials En,q,ξ(x). We obtain the generating...

  • SOME IDENTITIES INVOLVING ASSOCIATED SEQUENCES OF SPECIAL POLYNOMIALS. TAEKYUN KIM; DAE SAN KIM // Journal of Computational Analysis & Applications;Jan2014, Vol. 16 Issue 1, p626 

    In this paper, we study some properties of associated sequences of special polynomials. From the properties of associated sequences of polynomials, we derive some interesting identities of special polynomials.

  • SOME SPECIAL POLYNOMIALS AND SHEFFER SEQUENCES. DAE SAN KIM; TAEKYUN KIM; SANG-HUN LEE; DOLGY, DMITRY V. // Journal of Computational Analysis & Applications;Jan2014, Vol. 16 Issue 1, p702 

    In this paper we give some identities of several special polynomials arising from umbral calculus.

  • A New q-Analogue of Bernoulli Polynomials Associated with p-Adic q-Integrals. Lee-Chae Jang // Abstract & Applied Analysis;2008, p1 

    We will study a new q-analogue of Bernoulli polynomials associated with p-adic q-integrals. Furthermore, we examine the Hurwitz-type q-zeta functions, replacing p-adic rational integers x with a q-analogue [x]q for a p-adic number q with ∣q - 1∣p < 1, which interpolate q-analogue of...

  • Improvements of some Ostrowski type inequalities. Aljinovic, A. Aglic; Matic, M.; Pecaric, J. // Journal of Computational Analysis & Applications;Jul2005, Vol. 7 Issue 3, p289 

    A connection between generalized Montgomery identity, Bernoulli polynomials and Euler identity is established. Using this connection, certain strict improvements of some Ostrowski type inequalities are obtained.

  • The Relations Between Bernoulli, Bernstein and Euler Polynomials. Açıkgöz, Mehmet; Aracı, Serkan // AIP Conference Proceedings;9/30/2010, Vol. 1281 Issue 1, p1144 

    The purpose of this study is to obtain some relations between Bernoulli polynomials, Bernstein polynomials and Euler polynomials.

  • Symmetric Identities for Euler Polynomials. Yong Zhang; Zhi-Wei Sun; Hao Pan // Graphs & Combinatorics;Sep2010, Vol. 26 Issue 5, p745 

    In this paper we establish two symmetric identities on sums of products of Euler polynomials.

  • Remarks on Sum of Products of (h, q)-Twisted Euler Polynomials and Numbers. Ozden, Hacer; Cangul, Ismail Naci; Simsek, Yilmaz // Journal of Inequalities & Applications;2008, Vol. 2008, p1 

    The article presents research on the construction of generating functions of higher-order twisted (h,q)-extension of Euler polynomials and numbers. It notes that the extension was created through the application of p-adic, q-deformed fermiodic integral. The study proved the complete sums of...

  • Some Identities on the Generalized q-Bernoulli, q-Euler, and q-Genocchi Polynomials. Daeyeoul Kim; Kurt, Burak; Kurt, Veli // Abstract & Applied Analysis;2013, p1 

    Mahmudov (2012, 2013) introduced and investigated some q-extensions of the q-Bernoulli polynomials í”…(É‘)n,q(x, y) of order É‘, the q- Euler polynomials E n,q(É‘)(x, y) of order É‘, andthe q-Genocchi polynomials G n,q(É‘)(x, y) of order É‘. In this paper, we give some...


Read the Article


Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics